# SDR CA150223028

- Difficulty date: February 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Kamov KA32A1
- Aircraft time: 12,846 hours
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: DMR200VU
- Condition: Overheated
- Location: Reverser Current
- Part time: 12,900 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON FINAL THE "RT RECTIFIER OFF" CAUTION LIGHT ILLUMINATED. ONCE ON THE GROUND, THE MAINTENANCE CREW OPENED THE RT RECTIFIER INSPECTION HATCH, BELOW RT COCKPIT DOOR,  A STRONG SMELL ALONG WITH A VERY HOT REVERSE CURRENT RELAY WAS FOUND.  THE FAILED REVERSE CURRENT RELAY FOUND DURING THE MAINTENANCE INSPECTION, EXPLAINS THE REASON FOR THE RT RECTIFIER OFF, CAUTION LIGHT.
